# SDR SWAA2019031430665

- Difficulty date: February 26, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A0004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR WEB CRACKED UNDER L2 CREASE BEAM, BS 986.  R&R SHEAR WEB IAW DWG.
